# SDR USAA2011081600051

- Difficulty date: August 13, 2011
- Submitted: August 17, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 43,352 hours, 16,308 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Condition: Detached
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING CLIMB, FIRST OFFICER'S LEFT SIDE MALE SEAT BELT DETACHED ITSELF FROM SEAT.  FOUND SCREW FELL OFF THE BELT, RE-INSTALLED SCREW PER CMM 25-11-37.
